Jump to content

Thiamine Cocarboxylase - The POLL


  

6 members have voted

  1. 1. Thiamine Cocarboxylase, Did it ...

    • Help Brain-Fog?
      3
    • Help DP/DR?
      3
    • Help Visual Snow?
      1
    • Help Fatigue?
      3
    • Help Digestion?
      1
    • Glad you tried it?
      3
    • Help Emotions (Anxiety, Depression, Outlook)?
      2
    • Help Sleep?
      1
    • Help Vision - Sharpness?
      1
    • Help Vision - Depth Perception?
      2
    • Help Night Vision?
      1
    • Help with Dilated Pupils?
      1
    • Help with Body Aches/Pain?
      1
    • Help with Muscle Spasms?
      1
    • Help CEV/OEVs?
      1
    • Help Afterimages?
      1
    • Help Other? (please comment below)
      2
    • Made things worse? (please comment below)
      2
    • Wish you didn't try it?
      1
    • Had no effect?
      2
  2. 2. Would you recommend it to a friend?

    • Yes
      5
    • No
      1


Recommended Posts

You need a "had no effect" otherwise the poll will seem a bit skewed as more people try

 

There you go.  Thought most people would have been 'did nothing' as you experienced ... figuring only 10% having positive response.  Time will tell if more people try it and give feedback.

 

Probably should have divided it two with one list of 20 visual problems helped and the same list of 20 visual problems made worse, with did nothing at all separately.  So the one guy who got more energy but worse DR and VS could poll it that way.  Then there is the runs at higher amounts ....  Its kind of hard to know how to set these polls up well ... but a summary of the Good, the Bad, and the Ugly is always helpful.

Link to comment
Share on other sites

  • 2 weeks later...

It has made me really "stressed", felt some burning inside my chest ad my head. Felt like just before some recreational drug was about to kick in (the unpleasant feeling). I think im worse since that day slightly, but take a note - I drank tea (coffeine I guess) lately that worsened my hppd "permanently", still feel the effects of it 3 weeks later... I took an 8mg pill ...

 

I think injections of Vit B12 also caused worsening in the past (even though I was Vit B12 deficient before the injections..)

 

I am planning to do metal chelation with Andy Cutler's Protocol (fb group, highly recommended). Many people there report Multiple Chemical Sensitivity to same things as me (magnesium, vitamin C, fish oil and some others), same as people there report tinnitus, brain fogs and so on..

After the chelation, I hope that my Chemical Sensitivity will be improved and I will be trying few supplements again.

Link to comment
Share on other sites

It has made me really "stressed", felt some burning inside my chest ad my head. Felt like just before some recreational drug was about to kick in (the unpleasant feeling). I think im worse since that day slightly, but take a note - I drank tea (coffeine I guess) lately that worsened my hppd "permanently", still feel the effects of it 3 weeks later... I took an 8mg pill ...

 

I think injections of Vit B12 also caused worsening in the past (even though I was Vit B12 deficient before the injections..)

 

I am planning to do metal chelation with Andy Cutler's Protocol (fb group, highly recommended). Many people there report Multiple Chemical Sensitivity to same things as me (magnesium, vitamin C, fish oil and some others), same as people there report tinnitus, brain fogs and so on..

After the chelation, I hope that my Chemical Sensitivity will be improved and I will be trying few supplements again.

 

Would you post which product you tried?  There is another member in Poland looking for cocarboxylase.

 

Since it should do nothing for a person unless there is a deficiency, I would persist if you can.  You are very sensitive though.  On other member, Kellen, reported better energy but worse visuals ... he is also very sensitive, even has problems with vitamin C.  Also the product he took has Trimethylglycine which may be disruptive.

 

How much did you take and how long?

 

Google thiamine deficiency multiple chemical sensitivity.  You'll find stuff such as this: "Approximately 20% of chemically sensitive individuals are deficient in this vitamin. Supplementation often results in improvement in chemically sensitive individuals.  Pollutant injury to thiamine (B1) occurs from excess intake exposure to formaldehyde, alcohols, glycols, or by over use of the aldehyde detoxifying mechanism. Thiamine act as an intermediate carrier of aldehyde groups, without, it aldehydes can accumulate in the body." - http://www.diet-and-health.net/Diseases/ChemicalAllergies.html\

 

Prefer medical research articles but as it is, MCS is not well recognized in the medical community.  Ironically, I do have that as an official medical diagnosis.  Many think that such a person is just 'nuts' - maybe I am just nuts  :P

 

 

It is very common for HPPDers to be ultra sensitive and even have peradoxical reactions.  Here is a thread reporting changed response to meds http://hppdonline.com/index.php?/topic/2408-vyvanse-a-stimulant-made-hppd-much-worse-scared/  - note post #4 --- One member took Ritalin got worse, took risperidone and got better, then took Ritalin without a problem.  Yet by far, most HPPDers cannot tolerate risperidone ... and some have got HPPD from Ritalin.  So the brain is dynamic.

 

This demonstrates that there is a underlying weakness.  HPPD is defuse ... not a focal brain injury such as is typical with TBI.  Whether thiamine is the or just a thing, time will tell.  Of reports do far, only Jay says it did nothing at all.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.